MathSciNet Relay Station
MathSciNet bibliographic data
MR2286055 13C40 (55P62 57R19)
Papadima, Ştefan; Păunescu, Laurenţiu Closed manifolds coming from Artinian complete intersections. Trans. Amer. Math. Soc. 359 (2007), no. 6, 2777–2786.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement